# SDR ASOA2013070308572

- Difficulty date: May 23, 2013
- Submitted: July 3, 2013
- Operation: Air carrier
- Aircraft: N720EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10115
- Aircraft time: 24,983 hours, 17,408 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 785.15
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SIDE SEAT RAIL ON LT SIDE AND AT FS 785.15 HAS 2 SPOTS OF CORROSION.  REPAIRED IAW REO 670-53-00-343, AMM 53-00-49-000-801, 53-00-49-400-801.
